# SDR CA180907017

- Difficulty date: September 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Engine: Rroyce BR700710A110
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Filler
- Part number: BRR19433
- Condition: Out Of Date
- Location: Annulus
- Component: Br700-710, Rroyce
- Component part number: UNKNOWN
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS PER TLM TASK 05-00-03-800-001 (SUBTASK 05-00-03-870-004) MAXIMUM APPROVED LIVES FOR FILLERS P/N BRR19433 IS 4500 CYCLES.  AS PER RECORDS AVAILABLE, THE ACTUAL LIFE OF QTY 3 ANNULUS FILLERS P/N BRR19433 IS 4867 CYCLES.  THESE ANNULUS FILLERS HAVE EXCEEDED THE MAX APPROVED LIFE BY 367 CYCLES.  AS PER RECORDS AVAILABLE, THE ACTUAL LIFE OF QTY 2 ANNULUS FILLERS IS NOT KNOWN.  UNABLE TO DETERMINE THE REMAINING LIFE OF THESE ANNULUS FILLERS.  ALL THESE ANNULUS FILLERS WILL BE SCRAPPED AND REPLACED.  (TC# 20180907017)
